# SDR SWIA202265763

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL F/S 477.40  TO F/S 565 FOUR AREAS  CORRODED  (FLAGGED).    (C CHECK RO 5/23/22)    REMOVED AND REPLACED SIDE SEAT TRACK P/N: SH690-36281-1 BETWEEN FS477.40-FS565 REF. CRJ-900 AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07. USED TUC5656 CAL DUE DATE 30-JAN-22
